# SDR IPXA2017070819066

- Difficulty date: June 23, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING NR 8 SLAT INTERNAL RIB BROKEN.  REMOVED AND REPLACED THE SLAT IAW AMM 27-80-30.
